# SDR TWY201308090001

- Difficulty date: July 3, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N157JL
- Make and model: Cessna 525B
- Aircraft serial: 525B0157
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 1241
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAGGAGE SMOKE ANNUNCIATOR ILLUMINATED IN FLIGHT.   ACFT DIVERTED TO A NEARBY AIRFIELD AND MADE A PRECAUTIONARY LANDING.   FOUND NO EVIDENCE OF SMOKE OR FIRE.  NO DEFECTS WERE FOUND IN THE SYS DURING INSPECTION.
